# SDR 2005FA0000625

- Difficulty date: April 15, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N812MC
- Make and model: Cessna 182T
- Aircraft serial: 18281208
- Engine: Lyc IO540*
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 07416321
- Condition: Split
- Location: Lt Mlg
- Part time: 385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER RUBBER/ PLASTIC MATERIAL NOTED PROTRUDING FROM BOTH SIDES OF BUSHING.  MATERIAL INSIDE BUSHING SPLITTING IN SEVERAL AREAS.  LT MLG BUSHING ONLY, RT MLG BUSHING APPEARS NORMAL. (K)
